# SDR 97ZZZM702

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864PA
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 075
- System (JASC): 5220 · Emergency Exits
- Part: Link
- Condition: Missing
- Location: R-4 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING SERVICE CHECK FOUND MISSING LINK IN THE EXTERNAL HANDLE RELEASE MECHANISM FOR THE R-4 DOOR.  INSTALLED MISSING LINK, OPERATED DOOR FOUND NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
